# SDR SWAA2022030945965

- Difficulty date: May 9, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE ABOVE PANEL 651GB SEAL RETAINER BRACKET IS CRACKED AT ORSS 271 / REMOVED CRACKED SEAL RETAINER BRACKET IAW 737 SRM 51-40-02-0G-0. RECEIVED AND VERIFIED NEW PART P/N 115A2953-2 IAW BOEING DWG. 115A2930 REV: A. LOCATED AND DRILLED NEW PART IAW 737 SRM 51-40-05-0G-0. INSTALLED NEW SEAL RETAINER BRACKET IAW 737 SRM 51-40-02-0G-0. APPLIED CIC TO NEW PART AND AREA. A-TAG # A86357
